# SDR SWAA2022032906954

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Rail
- Condition: Out Of Tolerance
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE EXISTING REPAIR ON AFT CARGO FLOOR RAIL BETWEEN STA 747 AND STA 767 RBL 13.8 / UPON FURTHER EVALUATION IT WAS DISCOVERED THAT THE AFT CARGO FLOOR RAIL AT STA 747 RBL 13.8 HAD SHYED ON SEVERAL FASTENERS AND FAILED TO MEET THE REQUIRED REPAIR SPECIFICATIONS VERIFIED NEW FLOOR RAIL TRACK AND REPAIR SPLICE IAW BOEING 737-700 SRM REF 53-00-03-2R-3 PG 20 FIG 5 PART # 7530558 A-TAG WN6375 VERIFIED MATERIAL FOR CHANNEL SPLICE REPAIR IAW BOEING 737-700 SRM REF 53-00-53-2R-3 LOCATED AND DRILLED CARGO FLR RAIL AND BOTH SPLICE CHANNELS IAW BOEING SRM 51-40-05-0G-0 TREATED AND PRIMED NEW SPLICE CHANNEL IAW AMM REF 51-21-72-370-8 INSTALLED NEW RAIL AND SPLICE REPAIR IAW BOEING DWG # 146A7501 ID: 0002 REV A
